Convergence of monotone nets in ordered topological vector spaces
McArthur, Charles
Studia Mathematica, Tome 34 (1970), p. 1-16 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:217420
@article{bwmeta1.element.bwnjournal-article-smv34i1p1bwm,
     author = {Charles McArthur},
     title = {Convergence of monotone nets in ordered topological vector spaces},
     journal = {Studia Mathematica},
     volume = {34},
     year = {1970},
     pages = {1-16},
     zbl = {0188.43201},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv34i1p1bwm}
}
McArthur, Charles. Convergence of monotone nets in ordered topological vector spaces. Studia Mathematica, Tome 34 (1970) pp. 1-16. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv34i1p1bwm/